| Catalog Number |
04T91-20 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely decreased creatinine2 results which questioned by the physician on alinity c processing module for one male patient.The results provided were: on (b)(6) 2025 sid (b)(6) initial=1.16 mg/dl /repeated due to questioned by the physician at another laboratory=10.16 mg/dl /repeated on alinity on (b)(6) 2025=10.42 mg/dl laboratory reference range for creatinine=0.60 to 1.30 mg/dl there was no reported impact to patient management.
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing alinity c creatinine2 reagent lot 67125ud00.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity c creatinine assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 67125ud00.Retain testing met all acceptance criteria and the product is performing as expected.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity c creatinine2 reagent lot 67125ud00.
Event or Problem Description